# SDR 2009F00033

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N529PP
- Make and model: Boeing 737*
- Aircraft serial: 36756
- Aircraft time: 166 hours, 191 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG10031
- Condition: Failed
- Location: Rt Door
- Part time: 166 hours, 191 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAA EVACUATION DEMO, THE FWD RT SLIDE FAILED TO INFLATE WHEN THE DOOR WAS OPENED. THE SLIDE DID HOWEVER INFLATE WHEN THE MANUAL INFLATION LANYARD WAS PULLED.
